# SDR 29GA2023061800001

- Difficulty date: June 18, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N406SV
- Make and model: Aerosp ATR42-500
- Aircraft serial: 1405
- System (JASC): 5700 · Wing Structure
- Part: Flange
- Part number: S5721563200
- Condition: Bent
- Location: Zone 500
- Part time: 4,531 hours, 4,531 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT APPROXIMATELY 1340 EASTERN TIME, N406SV WAS BEING TAXIED FROM THE MAINTENANCE HANGAR AFTER RTS BY A MAINTENANCE TECHNICIAN WITH A SECOND TECHNICIAN IN THE FO SEAT. WHILE TAXING VIA N3 APPROACHING APRON 2, THE WINGTIP OF 406 STRUCK 408. 408 WAS PARKED ON THE RAMP GETTING READY TO DEPART AT THE TIME. THERE WAS A RAMP CREW MARSHALLING THE AIRCRAFT INTO PLACE.  REPAIRED LEFT WING TIP SPAR BY REPLACING THE FLANGE.
